Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Friday
   April 16
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I had a persistant hacking cough, swollen tonsils, and blisters on the back of my throat for 4 weeks. Then I developed a red, itchy and painful rash under my arms. I thought I was getting better but then after a few days, I woke up one morning with a much worse cold than before. My throat aches, my voice is very harsh, I have constant headahes and earaches (sometimes not being able to hear very well, and the rash is still there plus I am so tired even though I am getting plenty of rest...This has been going on for ten days now and I feel miserable. I went to my Doctor this morning and he said it was allegies, but he was also preoccupied with his new computer set-up. I know that I have allergies but they have never made me feel this bad before. Do you have any more suggestions as to what is going on with me?
BS 
Answer:
With due respect, it may be time to see another doctor or ask your current physician to review your case away from his computer - this constellation of symptoms and signs requires a more detailed history and definitely a physical examination to resolve. If you have bronchitis / laryngitis / tracheitis as a result of a 'descending' respiratory tract infection, or perhaps a severe tonsillitis, these cannot be diagnosed other than by the appropriate clinical suspicion being confirmed by examination. If your rash is allergic in nature, is it due to an antibiotic you may have been given, or is it accompanied by wheeze and therefore requires separate treatment? It's not possible to say without seeing you in person, sorry. These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An individual patient is always advised to consult their own physician.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02